# SDR R61A2019041025368

- Difficulty date: March 25, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 17092406003
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT AFT CENTER WING TO BODY FAIRING RT AFT FLANGE. FLANGE WAS REPLACED IAW SRM 51-41-02.
